# SDR FDEA201105201898

- Difficulty date: May 20, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 64,161 hours, 12,287 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT REAR CENTER SPAR TO REAR SPAR LWR PANEL FOUND CRACKED.   REPAIRED AS PER SRM 55-30-02 FIG 201 REPAIR 2 REV 46. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
